Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 338, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 6:20 AM CDT for Osage County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 6:20 AM CDT (11:20 UTC)
- Expired
- May 23, 2011, 6:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 6:08 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 11.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 2812 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549 WUUS54 KTSA 231120 SVRTSA OKC113-231145- /O.NEW.KTSA.SV.W.0338.110523T1120Z-110523T1145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 620 AM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 645 AM CDT * AT 618 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES WEST OF HULAH...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3700 9600 3680 9600 3693 9652 3699 9648 TIME...MOT...LOC 1120Z 266DEG 35KT 3698 9631 $$
1 follow-up statement
875 WWUS54 KTSA 231147 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 647 AM CDT MON MAY 23 2011 OKC113-231157- /O.EXP.KTSA.SV.W.0338.000000T0000Z-110523T1145Z/ OSAGE OK- 647 AM CDT MON MAY 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE COUNTY EXPIRED AT 645 AM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3700 9600 3680 9600 3693 9652 3699 9648 TIME...MOT...LOC 1120Z 266DEG 35KT 3697 9631 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:06 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 23, 4:06 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 406 AM CDT MON MAY 23 2011 .DISCUSSION... VOLATILE LATE SPRING PATTERN WILL CONTINUE FOR THE NEXT 72 HOURS OR SO WITH A MOIST LOW LEVEL AIRMASS PERSISTING AND A DISTURBED SOUTHWEST FLOW ALOFT AHEAD OF A POTENT UPPER LEVEL SYSTEM...WHICH WILL BRING POTENTIAL FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TUESDAY. SEVERE WEATHER OUTLOOK FOR TODAY IS COMPLICATED BY POTENTIAL FOR WIDESPREAD CONVECTION WHICH COULD ULTIMATELY AFFECT THE AVAILABLE INSTABILITY. SIGNIFICANTLY BACKED MID LEVEL FLOW SHOWING UP ON PROFILER/88D NETWORK INDICATING A WAVE MOVING OUT OF THE SOUTHERN ROCKIES EARLY THIS MORNING...WHILE AT THE SFC A BOUNDARY FROM LEFT BY STORMS YESTERDAY DRAPED ACROSS EASTERN OK NEAR I-40. ALL QUIET SO FAR BUT WOULD EXPECT TO SEE ELEVATED STORMS INCREASE IN NEXT FEW HOURS ALONG AND NORTH OF THIS BOUNDARY. BOTH 06Z NAM AND RECENT RUNS OF HRRR ALSO INDICATE STORM CLUSTERS BREAKING OUT DURING THE MORNING SOUTH OF THE BOUNDARY AS ABOVE MENTIONED WAVE LIFTS NE ACROSS THE AREA. WHILE THIS ACTIVITY WOULD POSE SOME SEVERE THREAT A MORE SUBSTANTIAL THREAT COULD DEVELOP LATE THIS AFTERNOON... PROVIDED MORNING STORMS DO NOT WORK OVER THE ATMOSPHERE TOO MUCH...AS ADDITIONAL STORMS FORM NEAR DRY LINE OVER FAR WESTERN OK AND ON CONVECTIVE BOUNDARIES. NAM STILL FORECASTS CAPE VALUES AROUND 5000 J/KG FROM SW OK TOWARD US 75 CORRIDOR BY AFTERNOON WITH ANY STORMS IN THIS ENVIRONMENT QUICKLY BECOMING SEVERE WITH VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY NEAR ANY PERSISTENT SFC BOUNDARIES. ONE SOLUTION THAT HAS REMAINED CONSISTENT IS FOR STRONG UPPER WAVE NOW APPROACHING CALIFORNIA COAST TO MOVE ACROSS SOUTHWEST AND BECOME NEGATIVELY TILTED TUESDAY AFTERNOON...WHILE DRY LINE PUSHES INTO CENTRAL OK AND SFC BOUNDARY LINGERS ACROSS NE OKLAHOMA AND NW ARKANSAS. FORECAST INSTABILITY AND DEEP LAYER SHEAR CONTINUE TO SUGGEST A MAJOR OUTBREAK OF SEVERE WEATHER...INCLUDING STRONG TORNADOES...LATE TUESDAY AFTERNOON. STORMS ULTIMATELY MAY GROW INTO A SEVERE SQUALL LINE TUESDAY NIGHT. UPPER LOW WILL SLOWLY MOVE ACROSS KANSAS WEDNESDAY WITH DEEPER MOISTURE BEING PUSHED EAST...THOUGH SOME THREAT OF SEVERE WEATHER POSSIBLE OVER FAR EASTERN AREAS. DRIER AND MORE STABLE AIRMASS FINALLY SPREADS OVER THE AREA BY THURSDAY FOR A RESPITE FROM THE ACTIVE WEATHER...WITH BELOW NORMAL TEMPS. WILL CONTINUE WITH A DRY FORECAST FOR THE HOLIDAY WEEKEND AS MODEL DIFFERENCES ABOUND. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 69 86 67 / 60 60 20 60 FSM 82 68 87 69 / 60 60 20 50 MLC 82 71 84 70 / 40 30 20 50 BVO 84 67 84 66 / 60 60 30 70 FYV 77 66 82 69 / 70 70 30 50 BYV 78 63 81 68 / 70 70 40 50 MKO 80 68 85 68 / 60 50 20 60 MIO 84 66 81 68 / 70 70 40 70 F10 81 69 85 68 / 50 40 20 50 HHW 85 70 87 69 / 40 30 10 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...30 LONG TERM....14
Hazardous weather outlook, May 23, 5:53 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 553 AM CDT MON MAY 23 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 553 AM CDT MON MAY 23 2011 ...SEVERE STORMS LIKELY LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE HAIL AND ISOLATED TORNADOES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS MORNING. AREA AT GREATEST RISK...ALONG AND NORTH OF I-40. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...ALONG AND EAST OF HIGHWAY 59 AND NORTH OF HIGHWAY 412. HEAVY RAIN. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION LATE TODAY AND TONIGHT. THIS SYSTEM WILL INTERACT WITH MOIST AND VERY UNSTABLE CONDITIONS IN PLACE TO PRODUCE NUMEROUS STRONG TO SEVERE THUNDERSTORMS. THE BEST COVERAGE WILL BE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS CLOSER TO THE FOCUSING BOUNDARIES. STRONG INSTABILITY AND SHEAR WILL BE SUFFICIENT TO PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE STORMS. FLASH FLOODING WILL BE A CONCERN OVER NORTHWEST ARKANSAS AND FAR NORTHEAST OKLAHOMA...WHERE HEAVY RAIN IS FORECAST TO FALL ON SATURATED SOILS FROM PREVIOUS STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... A SIGNIFICANT PIECE OF UPPER LEVEL ENERGY WILL DIVE DOWN INTO THE GREAT BASIN BY TONIGHT AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THE ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY EVENING. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER OVER THE NEXT COUPLE OF DAYS. THE POTENTIAL FOR HIGH IMPACT SEVERE WEATHER EXISTS IN LOCALIZED AREAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 23, 12:23 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 2 SE CATOOSA 36.17N 95.72W
05/22/2011 M2.00 INCH ROGERS OK NWS EMPLOYEE
&&
PBSSpecial weather statement, May 23, 12:29 AM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT MON MAY 23 2011
ARZ001-002-011-230600-
BENTON AR-CARROLL AR-MADISON AR-
1229 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON...CARROLL AND NORTHERN MADISON
AT 1228 AM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER CARROLL
COUNTY AND EASTERN BENTON COUNTY...MOVING NORTHEAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...
CARROLLTON...BEAVER LAKE...URBANETTE...BEAVER AND ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3625 9408 3650 9406 3650 9330 3628 9329
3625 9330
TIME...MOT...LOC 0528Z 219DEG 29KT 3637 9395 3635 9331Local storm report, May 23, 1:05 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
105 AM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 AM FLASH FLOOD PEA RIDGE 36.45N 94.11W
05/23/2011 BENTON AR BROADCAST MEDIA
HWY 94 AND WILDFLOWER NEAR PEA RIDGE UNDER
WATER...RELAYED BY KNWA.
&&
LACYSpecial weather statement, May 23, 1:05 AM CDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
105 AM CDT MON MAY 23 2011
ARZ002-230630-
CARROLL AR-
105 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN CARROLL
AT 106 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OAK HILL...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...BLUE EYE...OAK GROVE...OAK HILL...PLEASANT RIDGE...
DENVER...BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW AND
BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3638 9378 3650 9377 3650 9330 3649 9329
3632 9330
TIME...MOT...LOC 0606Z 275DEG 34KT 3646 9366Local storm report, May 23, 1:21 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
121 AM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TORNADO 4 W WEST SILOAM SPRINGS 36.18N 94.65W
05/22/2011 DELAWARE OK PUBLIC
MOBILE HOME PARK DESTROYED. SIX TRAILERS 1 MILE ENE OF
DRIPPING SPRINGS OK. PROBABLE TORNADO.
&&
SAASpecial weather statement, May 23, 5:42 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 AM CDT MON MAY 23 2011
OKZ054-231115-
OSAGE OK-
542 AM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 543 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRAINOLA...
MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...SHIDLER...WEBB CITY...FORAKER AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3701 9608 3700 9604 3676 9670 3685 9677
3686 9676 3700 9676 3701 9675
TIME...MOT...LOC 1043Z 221DEG 34KT 3698 9660The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| May 22, 7:13 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 62 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 49 min |
| May 22, 7:38 PM CDT | Areal Flood Advisory | TSA | Delaware, Ottawa | 112 min |
| May 22, 7:39 PM CDT | Flash Flood Warning | TSA | Delaware | 4 hr |
| May 22, 7:39 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 22, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 29 min |
| May 22, 7:51 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 84 min |
| May 22, 7:53 PM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 66 min |
| May 22, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 51 min |
| May 22, 8:16 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware | 29 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 30 min |
| May 22, 8:20 PM CDT | Tornado Warning | TSA | Delaware | 55 min |
| May 22, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 43 min |
| May 22, 8:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| May 22, 8:45 PM CDT | Tornado Warning | TSA | Delaware | 45 min |
| May 22, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 44 min |
| May 22, 9:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 60 min |
| May 22, 9:29 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 22, 9:35 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| May 22, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pittsburg | 30 min |
| May 22, 10:12 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 33 min |
| May 22, 10:14 PM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| May 22, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 22, 10:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 22 min |
| May 22, 10:39 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| May 22, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 40 min |
| May 22, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 35 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 59 min |
| May 22, 11:01 PM CDT | Tornado Warning | TSA | Delaware | 29 min |
| May 22, 11:10 PM CDT | Flash Flood Warning | TSA | Delaware | 6 hr |
| May 22, 11:12 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 33 min |
| May 23, 5:07 AM CDT | Areal Flood Warning | TSA | Delaware | 4 hr |
| May 23, 5:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 5:49 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 23, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 25 min |
| May 23, 7:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 23, 7:16 AM CDT | Special Weather Statement | TSA | Nowata | 29 min |
| May 23, 7:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 50 min |
| May 23, 7:38 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 7:53 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 23, 8:06 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| May 23, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 44 min |
| May 23, 8:48 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| May 23, 8:49 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 23, 8:57 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 33 min |
| May 23, 9:01 AM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| May 23, 9:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| May 23, 9:15 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Nowata, Ottawa | 2 hr |
| May 23, 9:26 AM CDT | Special Weather Statement | TSA | Craig | 34 min |
| May 23, 9:29 AM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| May 23, 9:36 AM CDT | Special Weather Statement | TSA | Choctaw | 39 min |
| May 23, 9:56 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 4 hr |
| May 23, 10:00 AM CDT | Special Weather Statement | TSA | Craig | 30 min |
| May 23, 10:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 10:45 AM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 11:31 AM CDT | Special Weather Statement | TSA | Craig | 29 min |
| May 23, 11:58 AM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 23, 12:15 PM CDT | Special Weather Statement | TSA | Adair | 30 min |
| May 23, 1:38 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 1:40 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 49 min |
| May 23, 2:10 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 35 min |
| May 23, 2:32 PM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Adair | 60 hr |
| May 23, 2:37 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 23, 2:41 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 54 hr |
| May 23, 3:20 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 34 hr |
| May 23, 4:24 PM CDT | Areal Flood Warning | TSA | Nowata | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| May 23, 5:06 PM CDT | Tornado Warning | TSA | Osage | 24 min |
| May 23, 5:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 23, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 32 min |
| May 23, 5:55 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 50 min |
| May 23, 6:47 PM CDT | Areal Flood Advisory | TSA | Washington | 118 min |
| May 23, 6:59 PM CDT | Special Weather Statement | TSA | Delaware, Mayes, Wagoner | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.